MAUDE Adverse Event Report: ICU MEDICAL, INC.. BIVONA FOME CUFF TRACHEOSTOMY TUBE W/ TALK ATTACHMENT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC.. BIVONA FOME CUFF TRACHEOSTOMY TUBE W/ TALK ATTACHMENT; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 855180
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Lot number, expiration date, and h4.Manufacture date are unknown; no information has been provided to date.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after changing the trach tube, the end of the suction channel broke.It was washed twice after the procedure with perasafe (disinfectant).It has been used for 4 weeks between each wash.The event occurred while in use with patient, and there was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D3 - mfg establishment name: corrected d9 - date returned to mfg: 9/11/2024 h3 and h6 codes - updated one used device was returned for investigation.The devices were visually inspected and found the unaided eye under normal plant lighting confirmed that a portion of the suction controller was missing.The customer reported complaint was confirmed but a root cause was unable to be determined.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BIVONA FOME CUFF TRACHEOSTOMY TUBE W/ TALK ATTACHMENT
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC..
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20010229
Report Number1824231-2024-00075
Device Sequence Number19919311
Product Code BTO
UDI-Device Identifier15021312006919
UDI-Public(01)15021312006919
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number855180
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown